# SDR IPXA2018041228477

- Difficulty date: March 8, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65B14804138
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION ON FOUND ON THE MAIN DECK FLOOR SHEAR WEB AT BS 500 - 520 , RBL 14 - RBL 35.  REPLACED IAW SRM 51-40-02-0G, REV 82, DWG 65B14804, SH 4, REV B,  DWG 65B14804, SH 14, REV A, AND DWG 65B14804, SH 15, ERV B.
